Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 2, 2005, 2:32 PM CST for 36 counties in Texas. It took effect at Nov 3, 2005, 8:00 AM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2005, 2:32 PM CST (20:32 UTC)
- In effect from
- Nov 3, 2005, 8:00 AM CST
- Expired
- Nov 3, 2005, 12:26 PM CST
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
All 36 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 23 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2836 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 022032 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 232 PM CST WED NOV 2 2005 ...STRONG AND GUSTY WINDS EXPECTED OVER THE REGION THURSDAY... .A DEVELOPING LOW PRESSURE CENTER IN THE LEE OF THE ROCKIES AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OVER MOST OF NORTH TEXAS THURSDAY. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-030445- /O.NEW.KFWD.WI.Y.0006.051103T1400Z-051104T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 232 PM CST WED NOV 2 2005 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST THURSDAY. THE ADVISORY AREA IS ALONG AND WEST OF A BONHAM...CORSICANA...CAMERON LINE. SOUTH TO SOUTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED IN THE ADVISORY AREA. TO THE EAST OF THE ADVISORY AREA...SPEEDS WILL BE IN THE 15 TO 25 MPH RANGE. WIND SPEEDS OVER ALL OF NORTH TEXAS WILL DIMINISH THURSDAY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KFWD 030355 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 955 PM CST WED NOV 2 2005 ...STRONG AND GUSTY WINDS EXPECTED OVER THE REGION THURSDAY... .A DEVELOPING LOW PRESSURE CENTER IN THE LEE OF THE ROCKIES AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OVER MOST OF NORTH TEXAS THURSDAY. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-031200- /O.CON.KFWD.WI.Y.0006.051103T1400Z-051104T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 955 PM CST WED NOV 2 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM CST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM CST THURSDAY. THE ADVISORY AREA IS ALONG AND WEST OF A BONHAM...CORSICANA... CAMERON LINE. SOUTH TO SOUTHWEST WINDS BETWEEN 20 AND 30 MPH... WITH HIGHER GUSTS...CAN BE EXPECTED IN THE ADVISORY AREA. TO THE EAST OF THE ADVISORY AREA...SPEEDS WILL BE IN THE 15 TO 25 MPH RANGE. WIND SPEEDS OVER ALL OF NORTH TEXAS WILL DIMINISH THURSDAY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 030948 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 348 AM CST THU NOV 3 2005 ...STRONG AND GUSTY WINDS EXPECTED OVER THE REGION BY THIS AFTERNOON... .A VERY TIGHT SOUTH-SOUTHWEST PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE OVER THE CENTRAL PLAINS...AND SURFACE HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OVER MOST OF NORTH TEXAS TODAY. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-031645- /O.CON.KFWD.WI.Y.0006.051103T1400Z-051104T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 348 AM CST THU NOV 3 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING... LOOK FOR SOUTH AND SOUTHWEST WINDS TO INCREASE TO BETWEEN 20 AND 30 MPH...WITH LOCALIZED HIGHER GUSTS BY AFTERNOON ACROSS THE ADVISORY AREA. WIND SPEEDS WILL BE IN THE 15 TO 25 MPH RANGE JUST EAST OF THE ADVISORY AREA. WIND SPEEDS OVER ALL OF NORTH TEXAS WILL DIMINISH AROUND SUNSET THIS EVENING. THE STRONG SOUTH TO SOUTHWEST WINDS WILL RESULT IN HAZARDOUS CROSS WINDS ALONG EAST-WEST ROADS AND HIGHWAYS THIS AFTERNOON ACROSS THE WIND ADVISORY AREA. HIGH PROFILE VEHICLES WILL NEED TO EXERCISE EXTREME CAUTION WHEN DRIVING ON THESE EAST-WEST ORIENTED ROADWAYS. FURTHERMORE...THE GUSTY WINDS WILL RESULT IN CHOPPY OPEN WATERS ON AREA LAKES. BOATERS ON AREA LAKES TODAY WILL NEED TO EXERCISE EXTREME CAUTION AS WELL. $$ 05/
000 WWUS74 KFWD 031826 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1226 PM CST THU NOV 3 2005 ...WIND ADVISORY HAS BEEN CANCELED... .THE WIND ADVISORY THAT WAS ISSUED EARLIER TODAY HAS BEEN CANCELED. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-031930- /O.CAN.KFWD.WI.Y.0006.000000T0000Z-051104T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 1226 PM CST THU NOV 3 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND ADVISORY THAT WAS IN EFFECT ALONG AND WEST OF A BONHAM...TERRELL... CORSICANA...CAMERON LINE. WINDS FOR THE REMAINDER OF THE AFTERNOON ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 2, 11:33 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Nov 2, 11:33 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1133 AM CST WED NOV 2 2005 .AVIATION... VFR THROUGH THIS FORECAST PERIOD WITH SOME HIGH CLOUDS EXPECTED. ONLY PROBLEM WILL BE WINDS WHICH WILL RUN AROUND 10-13 KTS THIS AFTERNOON...THEN BACK AND DROP ONLY SLIGHTLY DURING THE EVENING HOURS. BY THURSDAY MORNING...PRESSURE GRADIENT WILL BE INCREASING...AND WITH MIXING...SOUTH TO SOUTHWEST WINDS SHOULD BE AROUND 14-18 KTS SUSTAINED WITH GUSTS 20-25 KTS BY MIDDAY. 42 .UPDATE... 938 AM... WILL ISSUE UPDATE SHORTLY AS WINDS OUT WEST WILL BE A BIT STRONGER TODAY. WHILE NOT MEETING RED FLAG CRITERIA...EXTREMELY DRY CONDITIONS COMBINED WITH HUMIDITIES IN THE TEENS AND TWENTIES AND GUSTY SOUTH/SOUTHWEST WINDS WILL CREATE A HAZARDOUS SITUATION THIS AFTERNOON. DEWPOINTS WILL INCREASE SLIGHTLY TOMORROW BUT WINDS WILL BE MUCH STRONGER SO FIRE WEATHER WATCH MAY INDEED NEED TO BE UPGRADED TO A RED FLAG WARNING BY THIS AFTERNOON. 42 && .AVIATION... 500 AM... NO MAJOR CHANGES TO TAF FCSTS WITH VFR CONDS XPCTD NEXT 24 HRS. JUST OCNL CI XPCTD. UPR RDG STILL DOMINATING SKIES...WHILE SFC HI SHUNTS TOWARD TX COAST. STRONG ZONAL UPR FLO OVR ROCKIES RESULTING IN TYPICAL LEE SIDE SFC PRES FALLS. LGT SLY OR VRB WNDS AT BEGINNING OF TAF PD TO BCM SLY 7-13 KTS...THEN MAINTAIN ARND 10 KTS OVRNGT TNGT AS SLY GRADIENT CONTS TIGHTENING. WNDS TO VEER SWLY AND INCRS BY 18Z THURS WITH MIXING OF STG BL FLO. && .PREV DISCUSSION... /ISSUED 347 AM CST WED NOV 2 2005/ DISCUSSION... UPPER LEVEL RIDGING CENTERED OVER NORTHERN MEXICO CONTINUES TO SLIDE SLOWLY EASTWARD INTO SOUTH CENTRAL TEXAS IN THE WAKE OF A DEPARTING SOUTHERN STREAM IMPULSE. CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPS TO DROP INTO THE LOWER TO MID 40S TONIGHT. SUBTROPICAL HIGH PRESSURE WILL BE SHUNTED SOUTHWARD BY AN APPROACHING LARGE SCALE TROUGH ON THURSDAY...AND A STRENGTHENING SURFACE LOW OVER NEBRASKA WILL HELP CREATE STRONG SOUTHERLY WINDS OVER NORTH TEXAS. FORECASTED RELATIVE HUMIDITY VALUES CONTINUE TO BE VERY LOW...AND THUS A FIRE WEATHER WATCH HAS BEEN REISSUED FOR THE WESTERN TWO THIRDS OF THE CWA FOR THIS TIME PERIOD. LONG RANGE MODELS ARE HAVING A HARD TIME DECIDING WHETHER NORTH TEXAS WILL SEE A COLD FRONTAL PASSAGE OR NOT. FRONT ASSOCIATED WITH THE AFOREMENTIONED SURFACE LOW IS FORECAST TO STALL IN OKLAHOMA. A SECONDARY SURFACE LOW WILL FORM IN NORTH CENTRAL TEXAS. THE ECMWF/CANADIAN AND NOGAPS MODELS ALL BRING THE ASSOCIATED COLD FRONT THROUGH ON SUNDAY...THE GFS DOES NOT. FOR NOW SIDED WITH THE MAJORITY CONSENSUS AND WENT AGAINST THE GFS. IT APPEARS THAT RAIN CHANCES WILL BE LOW ANYWAY GIVEN THE POOR MOISTURE RETURN EXPECTED WITH THIS SYSTEM. HIGH TEMPS WERE ADJUSTED DUE TO MARGINAL THICKNESS CHANGES AND ALSO TO REFLECT COMPRESSIONAL WARMING ASSOCIAIED WITH THE FROPA. HIGH TEMPS WILL WARM INTO THE LOWER TO MIDDLE 80S PRIOR TO THE FROPA...AND THEN ARE EXPECTED TO COOL OFF INTO THE MID 70S. && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR TXZ091-TXZ092-TXZ093-TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ129- TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142-TXZ143-TXZ144- TXZ145-TXZ146-TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ174. && /13/05
Hazardous weather outlook, Nov 2, 10:00 AM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1000 AM CST WED NOV 2 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031600- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1000 AM CST WED NOV 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL BETWEEN 18 AND 28 PERCENT WITH SOUTH TO SOUTHWEST WINDS FROM 10 TO 20 MPH. WITH EXTREMELY DRY CONDITIONS AND A LARGE AMOUNT OF DRY FUELS ACROSS THE REGION...BURNING IS HIGHLY DISCOURAGED THIS AFTERNOON...ESPECIALLY WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY FOR THOSE AREAS OF NORTH TEXAS WEST OF A DENISON...GREENVILLE...TERRELL...CORSICANA... GROESBECK...HEARNE LINE. LOOK FOR GUSTY SOUTH AND SOUTHWEST WINDS BETWEEN 20 AND 25 MPH...WITH GUSTS IN EXCESS OF 30 MPH AT TIMES TO OCCUR BY THURSDAY AFTERNOON. COMBINED WITH MINIMUM AFTERNOON HUMIDITIES BELOW 30 PERCENT MOST AREAS AND CURRENT...VERY LOW FUEL MOISTURE...EXPECT A VERY HIGH FIRE DANGER AND INCREASED POTENTIAL FOR WILD FIRES ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.